American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 426 found      Go to page: 1 2 3 4 > >>

[1] Bob Hough. Maass form twisted Shintani $\mathcal{L}$-functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] José A. Adell and Alberto Lekuona. Fast computation of the Stieltjes constants. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Duong H. Dung and Christopher Voll. Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Takashi Nakamura. Zeros of polynomials of derivatives of zeta functions. Proc. Amer. Math. Soc. 145 (2017) 2849-2858.
Abstract, references, and article information   
View Article: PDF

[6] A. Languasco, A. Perelli and A. Zaccagnini. An extended pair-correlation conjecture and primes in short intervals. Trans. Amer. Math. Soc. 369 (2017) 4235-4250.
Abstract, references, and article information   
View Article: PDF

[7] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[8] Vorrapan Chandee. Shifted moments over the unitary ensemble. Proc. Amer. Math. Soc. 145 (2017) 2391-2405.
Abstract, references, and article information   
View Article: PDF

[9] Olivia Beckwith. Asymptotic bounds for special values of shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 145 (2017) 2373-2381.
Abstract, references, and article information   
View Article: PDF

[10] Yu. V. Matiyasevich. Riemann's zeta function and finite Dirichlet series. St. Petersburg Math. J. 27 (2016) 985-1002.
Abstract, references, and article information   
View Article: PDF

[11] T. Oliver. Zeta integrals on arithmetic surfaces. St. Petersburg Math. J. 27 (2016) 1003-1028.
Abstract, references, and article information   
View Article: PDF

[12] Jaban Meher and M. Ram Murty. Oscillations of coefficients of Dirichlet series attached to automorphic forms. Proc. Amer. Math. Soc. 145 (2017) 563-575.
Abstract, references, and article information   
View Article: PDF

[13] Stephen Lester. On the variance of sums of divisor functions in short intervals. Proc. Amer. Math. Soc. 144 (2016) 5015-5027.
Abstract, references, and article information   
View Article: PDF

[14] Ling Long, Robert Osburn and Holly Swisher. On a conjecture of Kimoto and Wakayama. Proc. Amer. Math. Soc. 144 (2016) 4319-4327.
Abstract, references, and article information   
View Article: PDF

[15] J. Bourgain. Decoupling, exponential sums and the Riemann zeta function. J. Amer. Math. Soc. 30 (2017) 205-224.
Abstract, references, and article information   
View Article: PDF

[16] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc. 368 (2016) 7935-7964.
Abstract, references, and article information   
View Article: PDF

[17] Sandro Bettin. On the reciprocity law for the twisted second moment of Dirichlet $L$-functions. Trans. Amer. Math. Soc. 368 (2016) 6887-6914.
Abstract, references, and article information   
View Article: PDF

[18] David J. Platt. Numerical computations concerning the GRH. Math. Comp. 85 (2016) 3009-3027.
Abstract, references, and article information   
View Article: PDF

[19] Eero Saksman and Kristian Seip. Some open questions in analysis for Dirichlet series. Contemporary Mathematics 679 (2016) 179-191.
Book volume table of contents   
View Article: PDF

[20] Anke D. Pohl. Symbolic dynamics, automorphic functions, and Selberg zeta functions with unitary representations. Contemporary Mathematics 669 (2016) 205-236.
Book volume table of contents   
View Article: PDF

[21] Roman Holowinsky, Ritabrata Munshi and Zhi Qi. Character sums of composite moduli and hybrid subconvexity. Contemporary Mathematics 664 (2016) 135-148.
Book volume table of contents   
View Article: PDF

[22] Francesc Fité, Kiran S. Kedlaya and Andrew V. Sutherland. Sato-Tate groups of some weight 3 motives. Contemporary Mathematics 663 (2016) 57-101.
Book volume table of contents
View Article: PDF

[23] Blake Mackall, Steven J. Miller, Christina Rapti and Karl Winsor. Lower-Order Biases in Elliptic Curve Fourier Coefficients in Families. Contemporary Mathematics 663 (2016) 223-238.
Book volume table of contents   
View Article: PDF

[24] David Harvey and Andrew V. Sutherland. Computing Hasse--Witt matrices of hyperelliptic curves in average polynomial time, II. Contemporary Mathematics 663 (2016) 127-147.
Book volume table of contents
View Article: PDF

[25] Kevin James. Variants of the Sato-Tate and Lang-Trotter Conjectures. Contemporary Mathematics 663 (2016) 175-184.
Book volume table of contents   
View Article: PDF

[26] Francesc Fité and Andrew V. Sutherland. Sato-Tate groups of $y^2=x^8+c$ and $y^2=x^7-cx$.. Contemporary Mathematics 663 (2016) 103-126.
Book volume table of contents
View Article: PDF

[27] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[28] Jan Büthe. Estimating $\pi(x)$ and related functions under partial RH assumptions. Math. Comp. 85 (2016) 2483-2498.
Abstract, references, and article information   
View Article: PDF

[29] Chandrasheel Bhagwat and Supriya Pisolkar. On uniform lattices in real semisimple groups. Proc. Amer. Math. Soc. 144 (2016) 3151-3156.
Abstract, references, and article information   
View Article: PDF

[30] Ghaith A. Hiary. An alternative to Riemann-Siegel type formulas. Math. Comp. 85 (2016) 1017-1032.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 426 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia